Please use this identifier to cite or link to this item:
Title: A fast algorithm for determining the propagation path of multiple diffracted rays
Authors: Bagnerini, P
Buffa, A
Cangiani, A
First Published: May-2007
Citation: IEEE TRANSACTIONS ON ANTENNAS AND PROPAGATION, 2007, 55 (5), pp. 1416-1422
DOI Link: 10.1109/TAP.2007.895543
ISSN: 0018-926X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.